# SDR 29GA93732082912

- Difficulty date: August 29, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 34,022 hours, 42,219 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 3563 SDY/BIL RED LIGHT IN GEAR HANDLE COMES ON AND GEAR WARNING HORN ACTIVATES ON TOUCHDOWN WITH POWER LEVERS AT IDLE.  TIGHTENED RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH, OPERATIONAL CHECKS GOOD.
